MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient fell out of bed.A minor head laceration was sustained.No medical intervention was required.The injury was assessed by a clinical specialist as a non-serious injury.The allegation that the nurse claimed was an exit alarm malfunction.The bed exit alarm (varizone movement system) was not working properly.The technician decided to reset the bed by pulling all of the cables including the main power to the cu20 controller, and then unplugged the bed from the main power waited about thirty seconds, and plugged it back in.
 
Additional Manufacturer Narrative
It should be noted, varizone movement system (bed alarm) detects patient¿s movements, however it will not restrain the patient from leaving the bed.The reason why the patient exited the bed remains unknown.Citadel bed frame system instruction for use (ifu, 830.213 rev.15) includes below information about patient fall risk: ¿to minimize risk of falls or injury, the bed should always be in lowest practical position when the patient is unattended¿.¿caregiver should always aid patient in exiting the bed.Make sure a capable patient knows how to get out of bed safely (and, if necessary, how to release the side rails) in case of fire or other emergency¿.Ifu (830.213 rev.15) also includes information about bed exit alarm and its sensitivity: ¿the patient movement detection system can be set to alarm when undesired movement occurs.The sensitivity of the patient movement detection relative to the center of the deck, can be varied incrementally¿."the patient movement detection function should be checked periodically for correct operation and before each new patient uses the bed".¿in bed this button activated/ deactivates patient movement detection and increases the sensitivity of the system¿.¿patient movement detection threshold display an indicator shows current system status and the selected sensitivity of patient movement detection.¿ ¿egress this button activates/ deactivates patient movement detection and decreases the sensitivity of the system¿.¿before using patient movement detection, verify that the alarm can be easily heard by caregivers.Example: at nurse¿s station¿.To sum up, the alarm detects patient¿s movements but it will not restrain the patient from leaving the bed.Arjo device failed to meet its specification since the alarm needs to be reset.The device was in use by a patient during that time, however, the alarm issue did not cause or contributed to the patient's fall.The complaint was assessed as reportable due to the allegation that the patient fell out of the bed.A minor laceration on the patient's head was claimed.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24208569
Report Number3007420694-2026-00015
Device Sequence Number9625047
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)210915
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown